# SDR CA960808104

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Rt Elevtorq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION PER SB 2145, THE LEFT AND RIGHT ELEVATOR TORQUE TUBES CENTRE SUPPORTS WERE BOTH FOUND CRACKED. A SISTER SHIP FOUND ONE SUPPORT CRACKED. CRACKS COME FROM INBOARD TAPER PIN HOLES. ALL THREE TORQUE TUBE ASSEMBLIES REPLACED WITH NEW P/N'S.
